Per citar aquest document: http://ddd.uab.cat/record/145364
Scopus: 1 cites, Web of Science: 1 cites,
Topological and algebraic reducibility for patterns on trees
Alsedà, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada)
Mañosas, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2015
Resum: We extend the classical notion of block structure for periodic orbits of interval maps to the setting of tree maps and study the algebraic properties of the Markov matrix of a periodic tree pattern having a block structure. We also prove a formula which relates the topological entropy of a pattern having a block structure with that of the underlying periodic pattern obtained by collapsing each block to a point, and characterize the structure of the zero entropy patterns in terms of block structures. Finally, we prove that an n-periodic pattern has zero (positive) entropy if and only if all n-periodic patterns obtained by considering the k-th iterate of the map on the invariant set have zero (respectively, positive) entropy, for each k relatively prime to n.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Tree maps ; Patterns ; Topological entropy ; Block structure
Publicat a: Ergodic Theory and Dynamical Systems, Vol. 35 (2015) , p. 34-63, ISSN 0143-3857

DOI: 10.1017/etds.2013.52


27 p, 522.8 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-07-13



   Favorit i Compartir